| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 44 Number 5
Volume 44 Number 4
Volume 44 Number 3
Volume 44 Number 2
Volume 44 Number 1
Volume 44S Number 1
Earlier issues
Volume 39 Number 3 Volume 39 Number 4 Volume 39 Number 5

previous article next article 1

Research articles

ScienceAsia 39(2013): 410-415 |doi: 10.2306/scienceasia1513-1874.2013.39.410


Contact infection spread in an SEIR model: An analytical approach


Puntani Pongsumpuna,*, Rujira Kongnuya, Diana García Lópezb, I-Ming Tangc, Marc A. Duboisb

 
ABSTRACT:     The epidemic spread of an SEIR (susceptible-exposed-infectious-recovered) model is analysed via a contact infection process. We solve the system of nonlinear partial differential equations by using the method of separation of variables. Approximate analytical expressions for the propagating infection wave for various ranges of parameters are presented.

Download PDF

5 Downloads 264 Views


a Department of Mathematics, Faculty of Science, King Mongkut's Institute of Technology Ladkrabang, Bangkok 10520 Thailand
b SPEC-CEA Saclay/CNRS URA 2464, Orme des Merisiers, 91191 Gif-sur-Yvette Cedex, France
c Department of Physics, Faculty of Science, Mahidol University, Rama 6 Road, Bangkok 10400 Thailand

* Corresponding author, E-mail: kppuntan@kmitl.ac.th

Received 22 Sep 2012, Accepted 6 Jun 2013